MathSciNet Relay Station
MathSciNet bibliographic data
MR728992 (85f:14036) 14J17 (11E12 14J28)
Dolgachev, Igor Integral quadratic forms: applications to algebraic geometry (after V. Nikulin). Bourbaki seminar, Vol. 1982/83, 251–278, Astérisque, 105-106, Soc. Math. France, Paris, 1983.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement